# SDR SWAA2020121435724

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,911 hours, 32,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS R1 DOOR ASSIST HANDLE BROKE.  RELAMPED R1 DOOR ASSIST HANDLE NUT, PER SIP.
